# SDR A6WA201301314011

- Difficulty date: January 31, 2013
- Submitted: January 31, 2013
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 29,843 hours, 29,844 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin & Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF SMOKE BEGAN COMING OUT OF THE VENTS IN THE COCKPIT AND AT ROW 8 IN THE CABIN.  THE SMOKE CONTINUED UNTIL THE AC WAS ON THE GROUND.  AIRCRAFT HAS A BURNING SMELL IN CABIN AND COCKPIT.  CAME BACK AROUND AND LANDED WITHOUT INCIDENT.  LANDING WEIGHT 45,000 LBS.  RAN AIRCRAFT WITH APU AIR AND ENGINE AIR.  ENGINE AIR RUNS CLEAR.  APU AIR IS CONTAMINATED.  SUSPECT DEICE FLUID.  SEE 238190/4 FOR MEL.
